Alert archive / Alabama / Gale Watches in 2015
Gale Watch 2, NWS Mobile, AL
NWS Mobile, AL issued this gale watch at Oct 24, 2015, 3:35 PM CDT. It took effect at Oct 26, 2015, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 24, 2015, 3:35 PM CDT (20:35 UTC)
- In effect from
- Oct 26, 2015, 1:00 AM CDT
- Expired
- Oct 25, 2015, 11:00 AM CDT
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
853 WHUS74 KMOB 242035 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 335 PM CDT SAT OCT 24 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM EARLY SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. ...A GALE WATCH IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM SUNDAY EVENING THROUGH EARLY TUESDAY AFTERNOON... .A DEEP AREA OF LOW PRESSURE WILL APPROACH THE LOUISIANA COAST LATE SUNDAY AFTERNOON THEN MOVE INLAND OVER SOUTHERN LOUISIANA AND MUCH OF MISSISSIPPI SUNDAY NIGHT THROUGH MONDAY. A STRONG EAST TO SOUTHEAST WIND FLOW WILL DEVELOP AHEAD OF THIS SYSTEM ON SUNDAY AND CONTINUE THROUGH MONDAY...THEN SHIFT SOUTH AND GRADUALLY DIMINISH ON TUESDAY. GMZ650-655-670-675-250445- /O.NEW.KMOB.SC.Y.0033.151025T1800Z-151026T0600Z/ /O.NEW.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/ /O.NEW.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 335 PM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 1 AM CDT MONDAY... ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 1 AM CDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 1 AM TO 7 PM CDT TUESDAY. IN ADDITION...A GALE WATCH HAS BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT. * WINDS: INCREASING TO 20 TO 30 KNOTS WITH FREQUENT GUST FROM 35 TO 40 KNOTS. * WAVES/SEAS: BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-250445- /O.NEW.KMOB.SC.Y.0033.151026T0300Z-151027T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 335 PM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SUNDAY TO 1 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM SUNDAY TO 1 PM CDT TUESDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS. * WAVES/SEAS: BAY AND INLAND WATERWAYS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
505 WHUS74 KMOB 250348 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1048 PM CDT SAT OCT 24 2015 ...STRONG EASTERLY TO SOUTHEASTERLY FLOW AND BUILDING SEAS WILL BRING HAZARDOUS MARINE CONDITIONS THROUGH TUESDAY... .A DEEP AREA OF LOW PRESSURE WILL LIFT FROM THE SOUTHEAST TEXAS COAST TONIGHT TO NEAR THE SOUTHWEST LOUISIANA COAST SUNDAY NIGHT AND MONDAY. EASTERLY TO SOUTHEASTERLY FLOW WILL STRENGTHEN OVER THE MARINE AREA AHEAD OF THIS SYSTEM THROUGH MONDAY NIGHT. WINDS WILL GRADUALLY TURN SOUTHERLY AND SLOWLY DIMINISH INTO TUESDAY AS THE LOW PRESSURE SYSTEM LIFTS INTO THE LOWER MISSISSIPPI VALLEY REGION. WIND GUSTS TO GALE FORCE ARE POSSIBLE OVER THE COASTAL WATERS OF THE NORTHERN GULF LATE SUNDAY NIGHT THROUGH MONDAY NIGHT...WITH SEAS ALSO BUILDING TO AS HIGH AS 7 TO 11 FEET. GMZ670-675-251200- /O.EXT.KMOB.SC.Y.0033.151025T0348Z-151026T0600Z/ /O.CON.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/ /O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1048 PM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT. * WINDS: EAST 20 TO 25 KNOTS THROUGH SUNDAY BECOMING SOUTHEAST AND INCREASING TO AROUND 25 KNOTS WITH FREQUENT GUSTS OVER 35 KNOTS POSSIBLE SUNDAY NIGHT THROUGH MONDAY NIGHT. SOUTHEAST WINDS 20 TO 25 KNOTS TUESDAY. * WAVES/SEAS: 5 TO 7 FEET THROUGH SUNDAY BUILDING TO 7 TO 11 FEET MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ650-655-251200- /O.CON.KMOB.SC.Y.0033.151025T1800Z-151026T0600Z/ /O.CON.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/ /O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1048 PM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO 1 AM CDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO 1 AM CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT. * WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS SUNDAY AFTERNOON AND EVENING BECOMING SOUTHEAST AND INCREASING TO AROUND 25 KNOTS WITH FREQUENT GUSTS OVER 35 KNOTS POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. SOUTHEAST WINDS 20 TO 25 KNOTS TUESDAY. * WAVES/SEAS: 4 TO 7 FEET THROUGH SUNDAY NIGHT THEN BUILDING TO 7 TO 10 FEET MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-251200- /O.CON.KMOB.SC.Y.0033.151026T0300Z-151027T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1048 PM CDT SAT OCT 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SUNDAY TO 1 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SUNDAY TO 1 PM CDT TUESDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS SUNDAY NIGHT THROUGH TUESDAY. * WAVES/SEAS: BAYS AND INLAND WATERWAYS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
797 WHUS74 KMOB 251030 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 530 AM CDT SUN OCT 25 2015 ...STRONG EASTERLY TO SOUTHEASTERLY FLOW AND BUILDING SEAS WILL BRING HAZARDOUS MARINE CONDITIONS THROUGH TUESDAY... .A DEEP AREA OF LOW PRESSURE WILL LIFT FROM THE SOUTHEAST TEXAS COAST TO NEAR THE SOUTHWEST LOUISIANA COAST TONIGHT AND MONDAY. EASTERLY TO SOUTHEASTERLY FLOW WILL STRENGTHEN OVER THE MARINE AREA AHEAD OF THIS SYSTEM THROUGH MONDAY NIGHT. WINDS WILL GRADUALLY TURN SOUTHERLY AND SLOWLY DIMINISH INTO TUESDAY AS THE LOW PRESSURE SYSTEM LIFTS INTO THE LOWER MISSISSIPPI VALLEY REGION. WIND GUSTS TO GALE FORCE ARE POSSIBLE OVER THE COASTAL WATERS OF THE NORTHERN GULF LATE SUNDAY NIGHT THROUGH MONDAY NIGHT...WITH SEAS ALSO BUILDING TO AS HIGH AS 7 TO 11 FEET. GMZ650-655-252000- /O.CON.KMOB.SC.Y.0033.151025T1800Z-151026T0600Z/ /O.CON.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/ /O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 530 AM CDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT. * WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS THIS AFTERNOON AND EVENING BECOMING SOUTHEAST AND INCREASING TO AROUND 25 KNOTS WITH FREQUENT GUSTS OVER 35 KNOTS POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. SOUTHEAST WINDS 20 TO 25 KNOTS TUESDAY. * WAVES/SEAS: 4 TO 7 FEET THROUGH SUNDAY NIGHT THEN BUILDING TO 7 TO 10 FEET MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ670-675-252000- /O.CON.KMOB.SC.Y.0033.000000T0000Z-151026T0600Z/ /O.CON.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/ /O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 530 AM CDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT. * WINDS: EAST 20 TO 25 KNOTS THROUGH TODAY BECOMING SOUTHEAST AND INCREASING TO AROUND 25 KNOTS WITH FREQUENT GUSTS OVER 35 KNOTS POSSIBLE SUNDAY NIGHT THROUGH MONDAY NIGHT. SOUTHEAST WINDS 20 TO 25 KNOTS TUESDAY. * WAVES/SEAS: 5 TO 7 FEET THROUGH SUNDAY BUILDING TO 7 TO 11 FEET MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-252000- /O.CON.KMOB.SC.Y.0033.151026T0300Z-151027T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 530 AM CDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT TUESDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS TONIGHT THROUGH TUESDAY. * WAVES/SEAS: BAYS AND INLAND WATERWAYS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
694 WHUS74 KMOB 251600 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1100 AM CDT SUN OCT 25 2015 ...STRONG EASTERLY TO SOUTHEASTERLY FLOW AND BUILDING SEAS WILL BRING HAZARDOUS MARINE CONDITIONS THROUGH TUESDAY... .A DEEP AREA OF LOW PRESSURE WILL LIFT FROM THE SOUTHEAST TEXAS COAST TO NEAR THE SOUTHWEST LOUISIANA COAST TONIGHT AND MONDAY. EASTERLY TO SOUTHEASTERLY FLOW WILL STRENGTHEN OVER THE MARINE AREA AHEAD OF THIS SYSTEM THROUGH MONDAY NIGHT. WINDS WILL GRADUALLY TURN SOUTHERLY AND SLOWLY DIMINISH INTO TUESDAY AS THE LOW PRESSURE SYSTEM LIFTS INTO THE LOWER MISSISSIPPI VALLEY REGION. WIND GUSTS TO GALE FORCE ARE POSSIBLE OVER THE COASTAL WATERS OF THE NORTHERN GULF LATE TONIGHT THROUGH MONDAY NIGHT... WITH SEAS ALSO BUILDING TO AS HIGH AS 7 TO 10 FEET. GMZ650-655-260000- /O.CON.KMOB.SC.Y.0033.151025T1800Z-151026T0600Z/ /O.UPG.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/ /O.NEW.KMOB.GL.W.0002.151026T0600Z-151027T0600Z/ /O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1100 AM CDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... ...GALE WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY. * WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS THIS AFTERNOON AND EVENING BECOMING SOUTHEAST AND INCREASING TO AROUND 25 KNOTS WITH FREQUENT GUSTS OVER 35 KNOTS POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. SOUTHEAST WINDS 20 TO 25 KNOTS TUESDAY. * WAVES/SEAS: 4 TO 7 FEET THROUGH SUNDAY NIGHT THEN BUILDING TO 7 TO 10 FEET MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-260000- /O.CON.KMOB.SC.Y.0033.000000T0000Z-151026T0600Z/ /O.UPG.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/ /O.NEW.KMOB.GL.W.0002.151026T0600Z-151027T0600Z/ /O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1100 AM CDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... ...GALE WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY. * WINDS: EAST 20 TO 25 KNOTS THROUGH TODAY BECOMING SOUTHEAST ANDINCREASING TO AROUND 25 KNOTS WITH FREQUENT GUSTS OVER 35 KNOTS POSSIBLE SUNDAY NIGHT THROUGH MONDAY NIGHT. SOUTHEAST WINDS 20 TO 25 KNOTS TUESDAY. * WAVES/SEAS: 5 TO 7 FEET THROUGH SUNDAY BUILDING TO 7 TO 10 FEET MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-260000- /O.EXT.KMOB.SC.Y.0033.151026T0000Z-151027T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1100 AM CDT SUN OCT 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT TUESDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS TONIGHT THROUGH TUESDAY. * WAVES/SEAS: BAYS AND INLAND WATERWAYS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale watch went out at Oct 24, 1:26 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Oct 24, 1:26 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 126 PM CDT SAT OCT 24 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 18Z ISSUANCE...MOSTLY MVFR CIGS THROUGH 25.18Z. EXPECT INCREASING CLOUDS AND WITH ISOLATED TO SCATTERED SHOWERS WITH MAYBE A FEW EMBEDDED THUNDERSTORMS APPROACHING ALL SITES FROM THE WEST DURING THE MORNING HOURS ON SUN. BRIEF PERIODS OF HEAVY RAIN ALONG THE GUSTY EAST TO SOUTHEAST WINDS UP TO AROUND 20 KNOTS MAY ACCOMPANY THE HEAVIER SHOWERS OR THUNDERSTORMS MOSTLY DURING THE MID TO LATE MORNING HOURS ON SUN. WINDS WILL BE SOUTHEAST AT 12 TO 16 KNOTS WITH HIGHER GUSTS THIS AFTERNOON AND EARLY THIS EVENING BECOMING MOSTLY EAST AROUND 10 KNOTS LATE THIS EVENING THROUGH ABOUT 25.14Z SHIFTING EAST SOUTHEAST AT 12 TO 16 KNOTS WITH HIGHER GUSTS THROUGH 25.18Z. && .PREV DISCUSSION... /ISSUED 719 AM CDT SAT OCT 24 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION... 12Z ISSUANCE...HIGH CLOUDS WILL CONTINUE TO STREAM ACROSS THE AREA TODAY. HOWEVER...VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE PERIOD. /13 PREV DISCUSSION... /ISSUED 542 AM CDT SAT OCT 24 2015/ NEAR TERM /NOW THROUGH SATURDAY NIGHT/...ONE LAST MOSTLY DRY DAY ACROSS THE CENTRAL GULF COAST AS THE UPPER RIDGE MOVES EAST AND WEAKENS IN RESPONSE TO AN APPROACHING UPPER TROUGH. TEMPERATURES TODAY WILL AGAIN WARM INTO THE LOW AND MID 80S. HIGH CLOUDS FROM THE REMAINS OF PATRICIA WILL CONTINUE TO MOVE ACROSS THE AREA. MOISTURE LEVELS WILL BEGIN TO INCREASE THIS AFTERNOON WITH A FEW ISOLATED SHOWERS POSSIBLE ESPECIALLY ACROSS SOUTHEAST MISSISSIPPI LATE THIS AFTERNOON. HOWEVER...MOST AREAS WILL AGAIN REMAIN DRY THROUGH THE AFTERNOON. SFC LOW PRESSURE WILL DEVELOP OVER DEEP SOUTH TEXAS TONIGHT AND BEING MOVING NORTHEAST. THIS WILL BRING INCREASED MOISTURE INTO THE AREA WITH RAIN CHANCES INCREASING ACROSS MAINLY SOUTHEAST MISSISSIPPI. LOWS TONIGHT WILL RANGE FROM THE LOW/MID 60S INLAND TO AROUND 70 NEAR THE COAST. 13/JC SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...A SHORTWAVE TROF OVER TEXAS WILL BE MERGING WITH WHAT IS IS ESSENTIALLY THE REMNANTS OF PATRICIA EARLY SUNDAY AND WILL STRENGTHEN AND MOVE EAST INTO LOUISIANA SUNDAY NIGHT AND MONDAY BEFORE BEING ABSORBED BY A LONGWAVE TROF AND SHEARING OUT BY MONDAY NIGHT. A VIGOROUS SURFACE LOW ASSOCIATED WITH THE SHORTWAVE TROF WILL BE LOCATED NEAR THE EXTREME NORTHWEST GULF SUNDAY MORNING AND WILL MOVE TO SOUTHWEST LOUISIANA SUNDAY EVENING INTO EARLY MONDAY. THIS SFC LOW THEN BEGINS TO WEAKEN SOMEWHAT LATE MONDAY INTO MONDAY NIGHT AS THE UPPER SHORTWAVE WEAKENS. AS THIS SYSTEM MOVES TOWARD THE FCST AREA FROM THE WEST...AN INCREASING SOUTHEAST FLOW WILL BRING ABUNDANT GULF MOISTURE INTO THE FCST AREA WITH PRECIPITABLE WATER VALUES INITIALLY NEAR 1.0-1.5 INCHES INCREASING TO 2.0-2.5 INCHES BY LATE SUNDAY NIGHT AND PERSISTING THROUGH MONDAY. WITH THE AMPLE MOISTURE AND THE PREVIOUSLY NOTED DYNAMICS...RAIN CHANCES WILL BE ON THE INCREASE OVER THE FCST AREA FROM WEST TO EAST ON SUNDAY...INCREASING TO LIKELY AND CATEGORICAL POP SUNDAY NIGHT THROUGH MONDAY NIGHT. WHILE HIGH LOW/MID LEVEL SHEAR VALUES WILL BE PRESENT DURING THIS TIME...INSTABILITY APPEARS TO CONTINUE TO BE FAIRLY LIMITED. AS SUCH...OVERALL SEVERE THREAT APPEARS TO BE LIMITED...ALTHOUGH WE MAY SEE SOME POTENTIAL FOR STRONG TO SEVERE STORMS NEAR THE COAST (ESPECIALLY FROM MONDAY INTO MONDAY NIGHT). WILL HAVE TO MONITOR FOR THIS POTENTIAL. OTHERWISE...HEAVY RAINFALL APPEARS TO BE THE PRIMARY THREAT FOR THE SHORT TERM FCST PERIOD. RAIN TOTALS THROUGH THE PERIOD LOOK TO BE 2.5 TO 3.0 INCHES OVER THE SOUTHWEST PORTION OF FCST AREA...2.0 TO 2.5 OVER CENTRAL PORTIONS OF THE AREA...AND 1.5 TO 2 INCHES OVER INLAND NORTHERN AND NORTHEAST PORTIONS OF THE FCST AREA. LOCALLY HIGHER AMOUNTS DOUBLE THESE VALUES WILL BE POSSIBLE...RAISING THE POTENTIAL FOR FLASH FLOODING WHICH WILL NEED TO BE MORE CLOSELY ASSESSED ON UPCOMING SHIFTS (TODAY AND TONIGHT). HIGH TEMPS SUNDAY IN THE UPPER 70S TO LOWER 80S AND THEN IN THE LOW TO MID 70S MONDAY DUE TO THE EXPECTED WIDESPREAD RAIN AND CLOUDS. LOW TEMPS BOTH SUNDAY AND MONDAY NIGHTS RANGING FROM THE LOWER/MID 60S INLAND TO THE MID/UPPER 60S CLOSER TO THE COAST. 12/DS LONG TERM /TUESDAY THROUGH FRIDAY/...THE WEAKENING SFC LOW LOCATED NEAR THE CENTRAL GULF COAST EARLY TUESDAY MORNING MOVES OFF TO THE NORTH AND BECOMES ABSORBED INTO A MUCH STRONGER DEVELOPING LOW PRESSURE AREA NEAR THE GREAT LAKES BY WEDNESDAY. THIS NEW NORTHERN SFC LOW WILL BRING A STRONG COLD FRONT THROUGH THE FORECAST AREA LATE WEDNESDAY INTO THURSDAY MORNING. THIS WILL RESULT IN DIMINISHING RAIN CHANCES DURING THE MIDDLE PART OF NEXT WEEK. STILL A LINGERING LOW END CHANCE POP FOR WEDNESDAY...BUT THEN A DRY FCST THURSDAY AND FRIDAY AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTHWEST. HIGH TEMPS PRIMARILY IN THE 70S EACH DAY TUESDAY TROUGH FRIDAY. LOW TEMPS TUESDAY NIGHT IN THE 60S...COOLING TO THE UPPER 50S AND AROUND 60 WEDNESDAY NIGHT AND THEN THE UPPER 40S TO MID 50S THURSDAY NIGHT IN THE WAKE OF THE FRONT. 12/DS MARINE...A MODERATE TO OCCASIONALLY STRONG EASTERLY WIND FLOW WILL CONTINUE THROUGH SATURDAY THEN BUILD INTO THE EARLY PART OF NEXT WEEK AS A SURFACE LOW DEVELOPS NEAR THE LOWER TEXAS COAST AND MOVES NORTHEAST. TIDES ABOVE NORMAL CAN BE EXPECTED OVER THE WEEKEND AND CONTINUING THROUGH MIDWEEK. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE SUNDAY THROUGH TUESDAY. 13/JC && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Oct 24, 6:45 AM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 645 AM CDT SAT OCT 24 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 645 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A DEVELOPING AREA OF LOW PRESSURE ALONG THE TEXAS COAST ON SUNDAY WILL SHIFT NORTHEAST THROUGH EARLY NEXT WEEK. WIDESPREAD RAIN WILL BE LIKELY AHEAD OF THIS SYSTEM WITH LOCALIZED FLOODING POSSIBLE MONDAY THROUGH TUESDAY. STAY TUNED FOR FURTHER UPDATES OVER THE WEEKEND FOR THIS DEVELOPING PATTERN FOR EARLY NEXT WEEK. SOME MINOR COASTAL FLOODING...HIGH SURF ALONG WITH FREQUENT RIP CURRENTS WILL ALSO BE LIKELY LATE SUNDAY THROUGH MIDWEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-251100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 552 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NAUTICAL MILES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NAUTICAL MILES THROUGH MIDWEEK. HEAVY RAIN REDUCING VISIBILITIES TO LESS THAN ONE NAUTICAL MILE WILL BE LIKELY BY EARLY NEXT WEEK. TIDES ABOVE NORMAL WILL ALSO BE LIKELY OVER THE WEEKEND CONTINUING THROUGH MIDWEEK.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 3:35 PM CDT | Small Craft Advisory | MOB | 69 hr | |
| Oct 24, 3:35 PM CDT | Small Craft Advisory | MOB | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.